# SDR SWAA2021040558825

- Difficulty date: March 24, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COMMON TO FUSELAGE SKIN AT BS 757 JUST BELOW STR 21L CONNECTOR IS DAMAGED / REMOVED AND REPLACED CONNECTOR D11082 AT BS 757 PER SWPM 20-61-28. PERFORMED GOOD OPERATIONAL CHECK PER AMM 33-51-04-960-801 STEP 2.F(2)
